# SDR AALA20040372

- Difficulty date: March 21, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N407AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49318
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT BETWEEN AFT LAVATORIES INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS BETWEEN AFT LAVATORIES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
